Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150246
Authors: 
Wiseman, Thomas
Peski, Marcin
Year of Publication: 
2015
Citation: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 10 [Year:] 2015 [Issue:] 1 [Pages:] 131-173
Abstract: 
We characterize perfect public equilibrium payoffs in dynamic stochastic games, in the case where the length of the period shrinks, but players' rate of time discounting and the transition rate between states remain fixed. We present a meaningful definition of the feasible and individually rational payoff sets for this environment, and we prove a folk theorem under imperfect monitoring. Our setting differs significantly from the case considered in previous literature (Dutta (1995), Fudenberg and Yamamoto (2011), and Hörner, Sugaya, Takahashi, and Vieille (2011)) where players become very patient. In particular, the set of equilibrium payoffs typically depends on the initial state.
Subjects: 
Stochastic games
folk theorem
JEL: 
C72
C73
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.